Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Mirena inserted. Bleeding, headache, dizziness after intercourse. Possible reason?

I have a two month old. I had Mirena placed a week ago. After intercourse last night, I noticed bleeding . Enough to be concerned, but not enough to rule out that the excersize had just brought about my period. Today, however, I am still bleeding, but it isn t clotting like menses, and the blood is bright red. My significant other is blessed down there. Could he have moved the Mirena and it s causing me to bleed? I m not experiencing cramps , but I am lightheaded with a headache and some dizzyness. I m planning on making a doc app today, or should I go to the er?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
As you describe these are the side effects of Mirena:
If any of these symptoms persist or worsen you should to consult with your GYN.
Take care of your self

Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor